Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
msh

hair loss question

Hello,

I recently started a course of accutane. My derm started me off on 20 mg./day for the first month. Month two was supposed to be 40 mg/day, but I started to notice that I was losing quite a bit of hair each day so he bumped me back down to 20mg/day. After talking to him I remembered that, to add to to the mix, I was on vacation for Christmas and forgot to pack my ortho-tricylen...meaning I missed a month. Now the question is, is the hair loss from the accutane or from the month of missed hormones? Is there anyone here who noticed hair loss (thinning) fairly soon into their course of accutane? Much of what I read makes it seem like this doesn't occur until later, making the hormones seem more likely the cause of the hair loss. I'm back on the ortho and have continued to take the 20mg of accutane daily as well, but I'm a bit nervous about it. I've admittedly become somewhat OCD about checking to see how much hair I lose each day...not that I even remember what seemed normal before. Any insight would be appreciated. Thanks!

Share this post


Link to post
Share on other sites

yea everytime i comb my hair out of the shower, and theres always hairs stuck to the shoulders of my shirt. damn accutane. it like comes right out of my head :rolleyes:

Share this post


Link to post
Share on other sites

I'm having the same problem. Only I'm off of Tane (since January 10) and my hair still seems to be thin. I didn't notice any thining until about 3-4 months into my course (my hair is thick). But now It's like if I don't part my hair a certain way it will make thin spots and will look weird.

It's not as bad I think as it was a month ago, but still. I try to be very careful with my hair as if I pull it or whatever it comes out.

so has anyone seen improvement?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×